# SDR REXA2022082901973

- Difficulty date: August 22, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 32,815 hours, 31,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, RIGHT FORWARD EMERGENCY LIGHT INOP	REMOVED AND REPLACED RIGHT FORWARD EMERGENCY LIGHT IAW CRJ 200 AMM 33-51-21-04. OPS CHECK GOOD. P/N ON/OFF: 1317
